zbMATH — the first resource for mathematics

Mathematical results for compressible flows. (English) Zbl 0802.76068
Rodrigues, J. F. (ed.) et al., Mathematical topics in fluid mechanics. Proceedings of the summer course, held in Lisbon, Portugal, September 9-13, 1991. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 274, 193-229 (1993).
The paper surveys the most important mathematical results concerning the flows of compressible fluids under various conditions. Among other things, one finds the inviscid and viscous cases, stability results, the discussion on possible linearizations, one-dimensional flows. Some open problems conclude the paper.
For the entire collection see [Zbl 0782.00085].
Reviewer: O.Titow (Berlin)

76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
35Q35 PDEs in connection with fluid mechanics